Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 60, Number 3

All articles in this issue are freely accessible.

Existence of weak solutions to the elastic string equations in three dimensions
Andrea M. Reiff.
Quart. Appl. Math. 60 (2002), 401-424
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1914433
Sufficient condition for the existence of solutions of a free boundary problem
Mohammed Hayouni and Arian Novruzi.
Quart. Appl. Math. 60 (2002), 425-435
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1914434
Shock reflection for the damped $P$-system
Ling Hsiao and Hailiang Li.
Quart. Appl. Math. 60 (2002), 437-460
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1914435
Viscosity solutions for dynamic problems with slip-rate dependent friction
Ioan R. Ionescu.
Quart. Appl. Math. 60 (2002), 461-476
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1914436
Global attractivity in an RBC survival model of Wazewska and Lasota
Jing-Wen Li and Sui Sun Cheng.
Quart. Appl. Math. 60 (2002), 477-483
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1914437
A modified Ginzburg-Landau model for Josephson junctions in a ring
E. Hill, J. Rubinstein and P. Sternberg.
Quart. Appl. Math. 60 (2002), 485-503
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1914438
Qualitative analysis on a chemotactic diffusion model for two species competing for a limited resource
Xuefeng Wang and Yaping Wu.
Quart. Appl. Math. 60 (2002), 505-531
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1914439
Large-time stability of travelling waves for a class of fully nonlinear parabolic equations
Fabio Camilli and Manuela Molinari.
Quart. Appl. Math. 60 (2002), 533-546
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1914440
$L^{2}$-regularity theory of linear strongly elliptic Dirichlet systems of order $2m$ with minimal regularity in the coefficients
Stefan Ebenfeld.
Quart. Appl. Math. 60 (2002), 547-576
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1914441
Subsonic Lamb waves in anisotropic plates
Sergey V. Kuznetsov.
Quart. Appl. Math. 60 (2002), 577-587
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1914442
Accurate calculation of prolate spheroidal radial functions of the first kind and their first derivatives
Arnie L. Van Buren and Jeffrey E. Boisvert.
Quart. Appl. Math. 60 (2002), 589-599
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1914443
American Mathematical Society